American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46A40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Charalambos D. Aliprantis and Rabee Tourky. The super order dual of an ordered vector space and the Riesz--Kantorovich formula. Trans. Amer. Math. Soc. 354 (2002) 2055-2077. MR 1881030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Lech Drewnowski and Iwo Labuda. Copies of $c_0$ and $\ell_\infin$ in topological Riesz spaces. Trans. Amer. Math. Soc. 350 (1998) 3555-3570. MR 1466947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] S. J. Bernau and C. B. Huijsmans. The order bidual of almost $f$-algebras and $d$-algebras . Trans. Amer. Math. Soc. 347 (1995) 4259-4275. MR 1308002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Anthony J. Macula. Free $\alpha$-extensions of an Archimedean vector lattice and their topological duals . Trans. Amer. Math. Soc. 332 (1992) 437-448. MR 1050085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Richard N. Ball and Anthony W. Hager. Epicomplete Archimedean $l$-groups and vector lattices . Trans. Amer. Math. Soc. 322 (1990) 459-478. MR 943603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] C. B. Huijsmans and B. de Pagter. Ideal theory in $f$-algebras . Trans. Amer. Math. Soc. 269 (1982) 225-245. MR 637036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] W. A. Feldman and J. F. Porter. A vector lattice topology and function space representation . Trans. Amer. Math. Soc. 235 (1978) 193-204. MR 0463897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Lyne H. Carter. An order topology in ordered topological vector spaces . Trans. Amer. Math. Soc. 216 (1976) 131-144. MR 0390704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] James L. Thornburg. Convergent subsequences from sequences of functions . Trans. Amer. Math. Soc. 208 (1975) 171-192. MR 0372458.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] P. G. Dodds. Sequential convergence in the order duals of certain classes of Riesz spaces . Trans. Amer. Math. Soc. 203 (1975) 391-403. MR 0358282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Theresa K. Y. Chow Dodds. Fatou properties of monotone seminorms on Riesz spaces . Trans. Amer. Math. Soc. 202 (1975) 325-337. MR 0355520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Charalambos D. Aliprantis. On the completion of Hausdorff locally solid Riesz spaces . Trans. Amer. Math. Soc. 196 (1974) 105-125. MR 0350372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Owen Burkinshaw. Weak compactness in the order dual of a vector lattice . Trans. Amer. Math. Soc. 187 (1974) 183-201. MR 0394098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Theresa K. Y. Chow Dodds. Egoroff properties and the order topology in Riesz spaces . Trans. Amer. Math. Soc. 187 (1974) 365-375. MR 0336282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Roger D. Bleier. Free vector lattices . Trans. Amer. Math. Soc. 176 (1973) 73-87. MR 0311541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ralph Gellar. $0\leq X\sp{2}\leq X$ . Trans. Amer. Math. Soc. 173 (1972) 341-352. MR 0318833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Alan Gleit. A characterization of $M$-spaces in the class of separable simplex spaces . Trans. Amer. Math. Soc. 169 (1972) 25-33. MR 0306864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1